MAUDE Adverse Event Report: CONVATEC INC L3C0600 - CURE PRODUCTS

CONVATEC INC L3C0600 - CURE PRODUCTS
Model Number 510815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Burning Sensation (2146)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports he "performs intermittent urinary self-catheterization several times a day for the past several years due to neurogenic bladder after he broke his neck.He uses the magc go catheter which is on bo and he is currently using sub ultram14c.Unknown quantity of ultram14c." end user states "the coude tip is at a different angle than the magic go and the lubricant is "very sticky" and this causes discomfort when inserted into his urethra.He developed a burning feeling to the urethra with catheterization and voiding.He saw his hcp who did a urine culture which showed a urinary tract infection uti" for which end user was prescribed cipro oral antibiotic x 10 days.End user further states he is "well aware of hygenic standards" with the catheterization procedure and does not feel his technique resulted in the uti.The burning has resolved.

Brand Name
L3C0600 - CURE PRODUCTS
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13636884
Report Number1049092-2022-00071
Device Sequence Number2124637
Product Code GBM
UDI-Device Identifier00815947021113
UDI-Public00815947021113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2024
Device Model Number510815
Device Lot Number210715-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2022
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale